# SDR ABXA080179

- Difficulty date: June 20, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 40,686 hours, 45,273 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 4924737502
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT ON AFTER TAKE OFF, RECYCLED GEAR STILL ON.  REPLACED STIKER/TARGET ASSEMBLY IAW DC9 MM. (A)
